MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon ruptured occurred.The target lesion was located in the arteriovenous (av) shunt.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst before it was inflated to rated burst pressure (rbp).The procedure was completed with another of the same device.No complications were reported, and the patient was stable.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that balloon ruptured occurred.The target lesion was located in the arteriovenous (av) shunt.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst before it was inflated to rated burst pressure (rbp).The procedure was completed with another of the same device.No complications were reported, and the patient was stable.It was further reported that the 85% stenosed target lesion was located in the mildly tortuous and mildly calcified arteriovenous (av) shunt.The device was carefully and slowly removed from the patient.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21520733
Report Number2124215-2025-13432
Device Sequence Number18531819
Product Code FGE
UDI-Device Identifier08714729793854
UDI-Public08714729793854
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060870
Device Catalogue NumberH74939171060870
Device Lot Number0034670609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/27/2025
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown